Virtually soluble groups of type FP<sub>∞</sub>
Conchita Martínez-PérezUniversidad de Zaragoza, Spain
Brita E. A. NucinkisRoyal Holloway University of London, Egham, UK
We prove that a virtually soluble group G of type FP∞ admits a finitely dominated model for EG of dimension the Hirsch length of G. This implies in particular that the Brown conjecture is satisfied for virtually torsion-free elementary amenable groups.
Cite this article
Conchita Martínez-Pérez, Brita E. A. Nucinkis, Virtually soluble groups of type FP<sub>∞</sub>. Comment. Math. Helv. 85 (2010), no. 1, pp. 135–150DOI 10.4171/CMH/190